# SDR FDEA2019081528856

- Difficulty date: July 28, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: AGA709149
- Condition: Corroded
- Location: Bs 1975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BS 1975 RBL 35 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW DWG  AGA7091, AND SRM 51-31-01,VOL 2.
